advertisement
Question
Posted by: Carol Duarttee | 2011/10/13

Allergies &  Sinus (hayfever)

I suffer a lot with allergies (itchy skin, eyes) and also sinus, hayfever and post nasal drip. This has really changed my life for the worse. I have used so much medication but nothing helps. I am now taking Aterax 25mg but it makes me soo tired and miserable. Do you have any other recommendations for me please.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Carol

It will be best to consult an allergy specialist, to determine the cause for your allergies. In the interim you can try a product like Zyrtec, which is a non-sedative anti-histamine.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement